# SDR 96ZZZX184

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15956
- Make and model: Piper PA 28-180
- Aircraft serial: 287305196
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Housing
- Part number: 06102100
- Condition: Cracked
- Location: Locator Pin
- Part time: 3,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INSPECTION OF PISTON HOUSING AFTER BLEEDER SHEARED OFF, CORROSION AND CRACKS WERE FOUND AT LOCATOR PIN HOLES.  SUBMITTER SUGGESTS CORROSION COULD BE STOPPED BY MORE FREQUENT CLEANING AND PAINTING.  CRACKS MAY HAVE STARTED FROM OVERTORQUE OF NUTS ON PINS.
